Hey guys so I’m on my second attempt of trt started 2 weeks ago, this is through my general practitioner’s clinic, they give me a shot once a week right now. I know it’s not a good protocal right now, 50mg of test enanthate once weekly. He will bump it up to 80 the 3rd week and 100mg the 4th week.
So far I dont feel any positive benefit other than a sense of well being about an hour or 2 after injection.
The negatives I have found so far have been agitation and a bad mood. Is this because I’m not taking enough T at the moment or could other hormones not be in sync since starting trt?
At the moment he wont let me do it myself so I cant do the once a day protocal but I’m sure i can convince him after a while that I’m a responsible individual that can give myself the injections lol.
I don’t understand why they would titrate the dose up like that. I’m not convinced your doc knows what they’re doing. I suspect the only reason they want to give the injections is to charge for the office visit.
I think you should begin looking for a new doc.
Never thought of that actually, however I live in Canada so my doctors visits are free. He thought he would start me low to see how I felt on the lowest dose and would increase if need be. But ya from what I understand about trt every time you change a dose it takes another 6 weeks before your body adjusts to it.
I mention it to him but he insisted to keep it this way because this is the only way to know if I’d be fine on a dose of 50,80, or 100. So I just went with it and am hoping I’ll be able to administer my own injections in the next couple weeks.
I had a bad experience the first go of trt, rapid heart rate shallow breathing sweating headaches face flushing etc. So that could be why he is starting me so low too. The first time was 100mg of test cypionate once a week split into daily injections, this time I’m on enanthate and havent experienced those symptoms so far.
Thanks for the feedback.
I doubt your experience will be any different than the last attempt because the way your doctor is handling the dosing, it looks like this doctor doesn’t grasp at all how to administer TRT.
You need a doctor that knows what he’s doing. Your symptoms point told excess aromatazation and perhaps too high a dose. I had shallow breathing, bad headaches and crazy sweating on 25mg EOD.
It took a lot of tinkering to figure out I needed very small 5-7mg daily doses.
I guess I can understand that thinking, if you can get to doing your own injections in the next month or so you’ll probably be fine.
I would bet heavily that is the reason for his caution. Hard to believe you’d feel anything but bad on such a low dose, but maybe you are hypersensitive like systemlord. It is interesting how some guys respond differently to cypionate and enanthate. Sounds like you have a lot of trial and error ahead of you regardless of which doctor you use.
“However this was before i knew quitting wasnt really an option and that has kind of scared me into rethinking this whole thing.”
Just my 2 cents, but quitting TRT is always an options down the road. Its not like you are locked into this forever. Restarting your own Test production might be a bitch for a couple weeks (if done all naturally), but it will most likely restart. My main concern about starting TRT myself was being locked into something my entire life once i started. I’ve read enough and talked to enough docs to understand that you restarting is possible and lots of people do it, even after years of TRT. Now with that said, if you dial in your protocol, you will probably never want to quit.
Well I hope that’s not true but I do get your point, I’m hoping I can at least hold off until I can do my own injections.
My first attempt even though I done daily injections of 14mg I had those symptoms. I wonder though if I had split that dose in half that it would be different.
The only way around access aromatization is either small daily injections or an AI which everyone advises against right?
Yeah I think your right about that, I am pretty hyper sensitive to medications in general so that could be a possibility.
So far I havent experienced those symptoms on enanthate at my current dose, only poor mood and agitation. Although I do have a weird vibration feeling in my torso at times and am not sure it’s related or not.
Hopefully I have better luck but I do agree that there could be alot of trial and error with dosing. I guess we will see.
Thanks for the reply man. Ya that’s what I’m hoping for but it sucks that it takes so much tinkering to get dialed in.
Yeah injecting for life was also a concern to me as well but if you need it to feel your best I thought it would be worth it.
I’ve read alot of people having side effects even once dialed in and having to quit because it wasn’t worth it for them. Hopefully in my case it will be a different story.
Have you started trt now? How old are you?
A lot of guys are left with incompetent doctors and are left figuring everything on their own and have other issues going on. There are also some guys who have physiological problems and aren’t putting in any effort to fix mental issues and are waiting for TRT to do all the heavy lifting.
TRT isn’t a panacea, if you have bad gene’s TRT isn’t going to fix you.
Some people also fixate on every fluctuation of how they feel and think their trt is off somehow.
Take you’re shots and just go live your life, if symtopms get in the way of that regularly then maybe take another look. But feeling off for even a few days is nothing to worry about, happens to everyone. Also if ED is an issue there’s no shame in taking a ped5 to get you through.
Do you need to eat for life, do you need to drink water for life? You think it is much of a difference?
For me washing my teeth is more tedious than putting the injection
You should consider the possible side effects and how to stabilize yourself, not that it is for life
Once you get yourself stable you will not any more even think about the TRT
Good call lol. I agree, I have to be more focused on getting dialed in. Also got to figure out how to stabilize my mood, feels like depression ever since I started.
So it sounds like you bit the bullet and started yourself?
Yes I started six weeks ago
How are you feeling now that your 6 weeks in? I know we were pretty close in testosterone levels pre trt, mine being in the low 400s. In your case do you find it difficult to get dialed in or it being worth it in general compared to pre trt?
Most of the times since I started TRT I feel definetely better than pre TRT. Especially in terms kf reducing my anxiety.
I had some struggling periods - for a few days when my own test shut down and then later when seems my seamen and libido decreased. At that point I introduced HCG that fixed these sexual issues, caused other problems but now Im getting better with the HCG and I think things are going for better.
Hope not to have issues with HCT and hemoglobin, a friend of mine who started before me but is on higher dose today tested 56 hct and will need to donate blood now…
Oh you started hcg hey, shouldn’t the first 8 weeks be test only? But hey if it’s working for ya right. For me it’s too soon to tell although since i am taking it once weekly i notice towards the end of the week i feel much better than the first few days of the injection as far as mental clarity and depression and agitation goes.
I was under the impression you dont need to donate blood on trt?
I started HCG because I hated when my seamen decreased and I felt no pleasure from orgasm. This condition was unbearable for me so I decided to start fighting the HCG side effects
I experience still some energy drop from the HCG but I hope it will disappear
The issue is for me it is not 8 weeks but 10-12 because I made a grave mistake to start fucked up ester - sustanon. I was mistaken for its half life. I may change it after a couple of weeks but first want to stabilize on this protocol
About blood donation it is very sensitive matter. Some doctors including my doctor says even on high HCT you are not obliged to donate blood. But hey man, with HCT 56 I wouldnt take my chances. There is not enough data to show how safe is that and almost everyone of us has some underlying conditions. For example my friend is overweight and he has blood pressure issues. So he will smartly donate blood and consult with hematologist to take some iron shots I guess, because this is the issue when donating blood
I personally try to drink at least 3.5 litters of water per day and take 4 grams fish oil of various kinds(fish oil, cod liver, krill oil) but this is all I can do to prevent blood thickening
2 posts were split to a new topic: Daily Cialis to Boost Libido?